# SDR AALA990625

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712AA
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Defective
- Location: Aft Airstairs
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - DURING OVERNIGHT MAINTENANCE, AFT AIRSTAIRS EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED AFT AIRSTAIRS EMERGENCY EXIT LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
